Access count of this item: 773

Files in This Item:
File Description SizeFormat 
76_135.pdf923.84 kBAdobe PDFView/Open
Title: 国家と社会に対する数理的接近法
Other Titles: Mathematical Approach to State and Society
Authors: 山下, 正男  KAKEN_name
Author's alias: Yamashita, Masao
Issue Date: Mar-1995
Publisher: 京都大学人文科学研究所
Journal title: 人文學報 = The Zinbun Gakuhō : Journal of Humanities
Volume: 76
Start page: 135
End page: 153
DOI: 10.14989/48448
Appears in Collections:第76号

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.